MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Explant date: if explanted; give date: n/a (not applicable).The intraocular lens remains implanted.(b)(4).Device evaluation: the lens remains implanted; therefore, it was not returned for investigation.Pictures of the lens were provided by the customer.The photos showed a lens implanted and rings on an intraocular lens were observed as stated in the initial report.However, considering that the lens is not available for a thorough evaluation, it is not possible to confirm if the lathe lines condition was related to in-line manufacturing practices/process or a result of the lens being handled by the surgery site.The reported issue could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Attempts were made to obtain missing information; however, to date the information has not been received.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that rings (lathe lines) were evident on an intraocular lens (iol).Iol remains implanted.The patient is well.There is no affect on the patient's daily activities.No interventions were required.No additional information was provided to abbott medical optics.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6844032
Report Number2648035-2017-01600
Device Sequence Number706139
Product Code HQL
UDI-Device Identifier05050474558144
UDI-Public(01)05050474558144(17)200517
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/17/2020
Device Model NumberPCB00
Device Catalogue NumberPCB0000140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1